# SDR CALA2017081402688

- Difficulty date: August 14, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 68,381 hours, 7,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 34c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT SEAT 34C.  REPLACED EMERGENCY LIGHT STRIP. OPS CHECKED GOOD IAW AMM 33-51-12-201. OPS CHECKED IAW AMM 33-51-12/201. OPS CHECKED GOOD.
